Blog
About

2
views
0
recommends
+1 Recommend
1 collections
    0
    shares
      • Record: found
      • Abstract: found
      • Article: found

      Metabolic Alkalosis due to Pica in a Hemodialysis Patient

      ,

      Nephron

      S. Karger AG

      Read this article at

      ScienceOpenPublisherPubMed
      Bookmark
          There is no author summary for this article yet. Authors can add summaries to their articles on ScienceOpen to make them more accessible to a non-specialist audience.

          Related collections

          Most cited references 1

          • Record: found
          • Abstract: not found
          • Article: not found

          Geophagia. A cause of life-threatening hyperkalemia in patients with chronic renal failure

           M. GELFAND (1975)
            Bookmark

            Author and article information

            Journal
            NEF
            Nephron
            10.1159/issn.1660-8151
            Nephron
            S. Karger AG
            1660-8151
            2235-3186
            1998
            August 1998
            29 July 1998
            : 79
            : 4
            : 483-484
            Affiliations
            Department of Internal Medicine, Section on Nephrology, Bowman Gray School of Medicine, Winston-Salem, N.C., USA
            Article
            45101 Nephron 1998;79:483–484
            10.1159/000045101
            9689171
            © 1998 S. Karger AG, Basel

            Copyright: All rights reserved. No part of this publication may be translated into other languages, reproduced or utilized in any form or by any means, electronic or mechanical, including photocopying, recording, microcopying, or by any information storage and retrieval system, without permission in writing from the publisher. Drug Dosage: The authors and the publisher have exerted every effort to ensure that drug selection and dosage set forth in this text are in accord with current recommendations and practice at the time of publication. However, in view of ongoing research, changes in government regulations, and the constant flow of information relating to drug therapy and drug reactions, the reader is urged to check the package insert for each drug for any changes in indications and dosage and for added warnings and precautions. This is particularly important when the recommended agent is a new and/or infrequently employed drug. Disclaimer: The statements, opinions and data contained in this publication are solely those of the individual authors and contributors and not of the publishers and the editor(s). The appearance of advertisements or/and product references in the publication is not a warranty, endorsement, or approval of the products or services advertised or of their effectiveness, quality or safety. The publisher and the editor(s) disclaim responsibility for any injury to persons or property resulting from any ideas, methods, instructions or products referred to in the content or advertisements.

            Page count
            Pages: 2
            Product
            Self URI (application/pdf): https://www.karger.com/Article/Pdf/45101
            Categories
            Letter to the Editor

            Cardiovascular Medicine, Nephrology

            Comments

            Comment on this article